How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Daegan12 Your Own Question
Daegan12
Daegan12, Nurse
Category: Health
Satisfied Customers: 203
Experience:  I have many years experience as a nurse, and have worked in many areas. I have worked with people of all ages.
67531278
Type Your Health Question Here...
Daegan12 is online now
A new question is answered every 9 seconds

does pravastatin create swallowing problems? what are the side effects of pravastatin?

This answer was rated:

does pravastatin create swallowing problems? what are the side effects of pravastatin?
Hello. There are a lot of possible side effects with this medication. It doesn't necessarily cause trouble swallowing however it could cause throat swelling which would cause some trouble swallowing. Some other side effects are heart burn, fatigue, lack of energy, flu like symptoms, rash, itching, yellowing of skin and eyes, unusual bleeding or bruising, and nausea. If you have any of these problems I would talk to you doctor right away. Also if you are having trouble swallowing it very well may be due to some swelling in your throat and it is important that you let your doctor know that. If you feel that it is hard to breathe you should go to your local ER as soon as possible to see if you are having a reaction to it. I hope you are feeling better and I wish you the best.
Daegan12 and 3 other Health Specialists are ready to help you